# SDR 2016F00150

- Difficulty date: June 28, 2016
- Submitted: June 28, 2016
- Operation: General aviation
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Washer
- Condition: Wrong Part
- Location: Anti-Ice Valve
- Component: Anti Ice Valve, Whittaker
- Component part number: 3241951
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE ANTI-ICE VALVE COME IN OUR MRO FOR A REPAIR.  DURING THE INCOMING INSPECTION, A FLAT WASHER IS FOUND AS NOT IAW THE IPC.  THE WASHER INSTALLED IS 0.063" WHILE THE MAXIMUM AUTHORIZED IS 0.010".  THE ANTI-ICE VALVE WAS REPAIRED BY OUR SHOP IAW VCMM 30-21-42 AND THE WASHER REPLACED BY A GOOD ONE.
